# SDR SWAA2022021793715

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FLOOR CAPSTRIP MARKED R/H #3 IS CORRODED ON BOTTOM SIDE. / VERIFIED PART TO BE P/N 453A2611-3 FOR AFT CARGO FLOOR CAPSTRIP RH #3 IAW AIPC 25-52-10-02. LOCATED & DRILLED CAP STRIP IAW SRM 51-40-05-0G-0 STEP 4(A) & BOEING DWG: 453A2611 ID: 0003 REV:D TREATED & PRIMED NEW CAP STRIP IAW SRM 51-20-01-0G-0 ATAG: WN697
